# SDR AALA202506096599

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 17,800 hours, 4,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Misinstalled
- Location: Zone 800
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT TO AALA202506056599 TO ADD ADDITIONAL PART INFORMATION ALONG WITH DESCRIPTION OF THE DEFECT FOUND BY MAINTENANCE.** AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE/RAFT, MAINTENANCE FOUND THE REPLACEMENT SLIDE INFLATION HOSE IS BEYOND THE EDGE OF THE ASPIRATOR WHICH IS NOT ALLOWED PER THE MANUFACTURES MANUAL. MAINTENANCE CLASSIFIED THE SLIDE AS BAD FROM STOCK AND WAS ROUTED TO BE SENT OUT FOR REPAIR. THE ORIGINAL SLIDE / RAFT WAS REINSTALLED PER AMM 25-64-44.
